I am Sarena. I live in Geneva. I like to knit.

Monday, 30 June 2008

Go Murray!

So, I've spent the evening watching the tennis and knitting. Very relaxing. The knitting did help to keep me relaxed through the tense Murray match, I was very glad to see him win. Maybe I should go out onto the streets of Geneva and make lots of noise like all the football fans. The Spanish fans were so noisy last night. Apparently the fanzone was packed so I'm glad we gave it a miss, I'm still not feeling 100%.

The doctor has got me on steroids for my Crohn's to try to help the inflammation. I'm getting better each day and have actually managed to get out and do some things, which is a relief to both me and Mr H, although, to be honest, it's kind of too hot to do too much other than strolling in the shade and drinking iced coffee. The good thing about having been ill though is that I've managed to give up smoking again (yes, I failed last time, which was probably obvious by my silence on the subject). Haven't had a cigarette in 9 days and tomorrow is the first day of the public smoking ban in Switzerland.

The February Lady Sweater is coming on slowly. I've not done any knitting since last weekend until tonight so there's not been much to report. I did receive a lovely gift from my mum (it took a week and a half to get here after a detour via Ecuador!). She sent me a copy of the book Tea Cozies and I want to knit all of them! It is such a lovely book and is beautifully photographed, I can't wait to start on a project. My mum wants me to knit her some from the shop and will be sending over some yarn for me when I tell her which ones I will do, very exciting!

2 comments:

Anonymous said...

I hadn't realized you have Crohn's. My mum has UC, my grandmother has Crohn's. Not a good time. and the drugs? not fun either.

Which steroids, if you don't mind my asking?

-- Katherine (who can't remember her ruddy password and had to post this anonymous)

Natural Born Knitter said...

I'm on Prednisone. Luckily I don't suffer from some of the crazy side-effects that other people seem to have. Last time I gained about 30lbs but don't think that will happen this time, I hope anyway!